Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help! First day: Nausea and Lexapro vandy

Posted by LynneDa on October 21, 2003, at 10:24:41

In reply to Re: Help! First day: Nausea and Lexapro, posted by vandy on October 13, 2003, at 22:32:39

I just took my first one this morning. I had a bowl of oatmeal first, felt nauseous on the way to work so immediately began eating crackers and taking deep breaths when I got here - just like morning sickness, I keep telling myself, and I lived through that! It's now 10am, so far so good!
Hang in there, I know it is hard to take something you know could make you sick, but all the literature says it gets better over time! If this drug is really "all that", it will be worth it!!

I'll tell you....it gets better. Now to the real nitty gritty: how do you take a pill tomorrow? Here are some suggestions:
>
> 1. Put the pill on the counter top and leave the room. Put a handkerchief or a scarf over your nose and mouth and sneak in, grab the pill, stuff it in your mouth, rip off the scarf and laugh fiendishly as you swallow it with a soft drink of your liking.
>
> 2. Cut it in half, find two yummy morsels small enough to swallow easily but big enough to taste. Stuff the half a pill in each morsel. Swallow one. Wait a delicious interval. Swallow the other. You could laugh fiendishly here, too. But it would probably be better to grin.
>
> 3. Get a piece of salt water taffy, chocolate fudge or something that makes your mouth water. Take pill. Eat reward. Smirking is appropriate with this approach.
>
> 4. Get some green jello and use the powder on your face to look like Hulk. Snarl at pill. Curse it. Wolf it down.
>
> I'm sure this is only a start. If you come up with better ones be sure to share. I can only think of these because I waited 84 days for the Lex to get me home. I could never do it when I felt like you do. I can't wait for you to join me.
>
> Keep the faith..
> Love and Kisses from Vandy
>
> > I took my first Lexapro today for anxiety and by tonight felt really weird, light-headed and nauseated. Threw up dinner. Tell me this gets better; how can I take another pill tomorrow?
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:LynneDa thread:109458
URL: http://www.dr-bob.org/babble/20031021/msgs/271431.html